

THE PALM BEACH COUNTY SCHOOL BOARD SHOWN BELOW LEFT TO RIGHT

Frank A. Barbieri, Jr., Esq. Chairman Chuck Shaw, Vice Chair Barbara McQuinn Karen Brill Erica Whitfield Marcia Andrews Debra Robinson, M.D. Jaiden Manuel, Student Representative



Donald E. Fennoy II. Ed.D., Superintendent The School District of Palm Beach County



Wing the second second



Save The Dates

SY 2019-2020 Wellness Promotion Task Force Meetings on... February 27, 2020 - (8:00 a.m. - 11:00 a.m.)* April 16, 2020 - (2:30 p.m. - 6:00 p.m.)*

*Meetings are subject to change.

Disclaimer: "Viewpoints, opinions and comments expressed during presentations are those of the individual speakers and may not indicate ratification, endorsement or sponsorship by The School District of Palm Beach County, and may be for informational purposes only."



The School District of Palm Beach County, Florida









The School District of Palm Beach County, Florida

1st Resource EXPO & Networking Session – (8:00 a.m. – 8:25 a.m.)

Opening Remarks & Updates – (8:30 a.m. – 8:53 a.m.) – 23 minutes

- Welcome & Pledge of Allegiance Allison Monbleau, SFS Director
- Special Guests:
 - Wanda F. Paul, Chief Operating Officer
 - June Eassa, Assistant Superintendent for Student Wellness
 - Erica Whitfield, School Board District 4
- WPTF Purpose Dr. Seth Bernstein, WPTF Community Chair
- Welcoming Rituals and Connecting Activity
 - Eric Stern, Physical Education and Health Program Planner
 - William P. Stewart, Health Education Specialist
- Wellness Promotion Update Paula Triana, Wellness Promotion Manager
 - Wellness Promotion Policy (2.035)
 - Ready! Set! Goal!
 - o Whole School, Whole Community, Whole Child (WSCC) Model
 - Showcasing WSCC in our District

Presentations - (8:53 a.m. - 9:23 a.m.) - 30 Minutes

- "Promoting Safe and Inclusive Schools in SDPBC" 20 minutes
 - Francisco 'Harvey' Oaxaca, Director, Department of Multicultural Education
 - o Javier Ortolaza, Specialist, Guidance Services Welcome Center
- "Brain Health in the Workplace" 8 minutes
 - Marge Sullivan, Palm Health Foundation Vice President of Communications
 - Neal Nay, Jupiter Medical Center Sleep Center

District's WSCC Updates - (9:23 a.m. - 9:53 a.m.) - 30 Minutes

- Physical Education & Physical Activity
- Nutrition Environment & Services
- Counseling, Psychological, & Social Services
- Social & Emotional Climate
- Health Education
- Health Services

Whole School, Whole Community, Whole Child Culture...



- Employee Wellness
- Physical Environment
- Family Engagement
- Community Involvement

Whole School, Whole Community Whole Child Culture...

Presentations – (9:53 a.m. – 10:13 a.m.) – 20 minutes

- "Colorweeks: Employee Wellness and School Cafeterias Partner Up" 8 minutes
 - o Carlye Fabrikant, Employee Wellness Coordinator, Risk & Benefit Management
 - o Jamie McCarthy, Manager, Nutrition Services, School Food Service
- "Bullying/RIP" 12 minutes
 - April Bullard, Instructional Specialist, Department of Safe Schools

Awards and Recognitions - (10:13 a.m. - 10:25 a.m.) - 12 Minutes

- Healthy School/Well Workplace Awards Sponsored by Horace Mann Presented by Carlye Fabrikant to the following schools:
 - □ Crossroads Academy, Del Prado Elementary, Everglades Elementary, Olympic Heights Community High, Poinciana STEM Elementary, Spanish River Community High, South Intensive Transition, Waters Edge Elementary.
- Relaxation/Wellness Room Awards Sponsored by Wells Fargo Presented by Carlye Fabrikant to the following schools:
 - Hidden Oaks K-8 School, John I. Leonard High, Marsh Pointe Elementary, Melaleuca Elementary, Wellington Elementary, Woodlands Middle.
- Super Star Recognitions

Presented by Eric Stern to the following schools:

- o Marty Miller, Boca Raton Community Middle
- Michael Fritz, Inlet Grove Community High
- Sarah Andrews, John I. Leonard High

Optimistic Closing – (10:25 a.m. – 10:30 a.m.) – 5 minutes

- Paula Triana, Wellness Promotion Manager
 - Minute of Mindfulness Jahmaal Hays, Eastern Vibration

2nd Resource EXPO & Networking Session – (10:35 a.m. – 11:00 a.m.)

Whole School, Whole Community, Whole Child Culture...



